MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On october 21st the user contacted dario to report high blood glucose (bg) readings.The user reported receiving from his dario meter bg readings that were consistently 14 mg/dl higher than his two other non-dario meters.The user stated that he tested all three meters with the same drop of blood.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported that his two non-dario meters gave bg readings in the 88-90 mg/dl range, compared to a bg reading of 112 mg/dl from the user's dario meter.The user also stated that he first experienced this issue in september, when he first started using the dario meter.During this troubleshooting, it was determined that the user was using a cartridge of strips that was open for more than 30 days and was therefore expired.Dario's user guide states in the section precautions: "do not use a test strip expired 1 month from opening.Discard the cartridge 1 month after opening".The user was told that the results are within 15% of the ysi machine used in doctor offices at least 95% of the time and that it is normal to see a difference between devices as even the same drop of blood can yield different results.A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, multiple attempts to follow up with the user were made, however, no response has been received to date.The high bg readings may have been due to misuse of the strips.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23599114
Report Number3010606081-2025-00099
Device Sequence Number10380684
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Device Lot Number2110181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale